advertisement
Question
Posted by: Danny | 2009-10-22

Medication side-effects

Hi Doctor,

I' m taking Omeprazol for some stomach issues and I seem to be having side effects form the drug. Extremely sore throat, itchy cough at night and some body aches. is this normal?

Thanks
Danny

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Danny
The sore throat can be a side effect of the Omeprazole but not the cough and body aches. You may have an underlying virus infection.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009-10-22

Hallo Danny
The sore throat can be a side effect of the Omeprazole but not the cough and body aches. You may have an underlying virus infection.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement